# SDR CALA2023112903500

- Difficulty date: November 25, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 63,879 hours, 28,003 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUELER REPORTS FOUND FUEL CAP MISSING. INSTALLED NEW FUEL CAP REF AMM 28-25-41.PARTS USED: 31-2825-9-0001,QTY :1
